# SDR 96ZZZX2860

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5125
- Make and model: Saab 2000SAAB
- Aircraft serial: 2000030
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace Link
- Part number: AIR134702
- Condition: Bearing Shift
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSPECTION, THE UPPER BEARING IN THE LINK ASSY HAD SHIFTED APPROXIMTAELY .050 INCH.  REPLACED DRAG BRACE LINK AND PERFORMED A GEAR SWING.  ACFT TT:  1,647 HRS.  LANDINGS, 196.  REF:  OPERATOR CONTROL NR 96-002.
